# SDR MASA200500554

- Difficulty date: July 15, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 11,339 hours, 10,670 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Failed
- Location: Rudder
- Part time: 10,955 hours, 10,345 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A RUDDER SYS 1-2 INOP EICAS MESSAGE.  MX REPLACED NR 1 AND NR 2 RUDDER PRESSURE SWITCHES.  NO FURTHER DEFECTS NOTED.
